Faculty Publications

Title

Jacobi Forms on Symmetric Domains and Torus Bundles over Abelian Schemes

Document Type

Article

Journal/Book/Conference Title

Journal of Lie Theory

Volume

11

Issue

2

First Page

545

Last Page

557

Abstract

We introduce Jacobi forms on Hermitian symmetric domains using automorphy factors associated to torus bundles over ableian schemes. We discuss families of modular forms determined by such Jacobi forms and prove that these Jacobi forms reduce to the usual Jacobi forms of several variables when the Hermitian symmetric domain is a Siegel upper half space.

Original Publication Date

12-1-2001

This document is currently not available here.

Share

COinS